# SDR USAA010649

- Difficulty date: June 12, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N584US
- Make and model: Boeing 737301
- Aircraft serial: 23743
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Corroded
- Location: Bs 747-767
- Part time: 43,098 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CREASE BEAM WEB CORRODED, .5 INCH BY 10 INCHES, BS 747 TO 767, STRINGER 17L.  FABRICATED AND INSTALLED NEW WEB PER BOEING DRAWING NR 65-46818, SRM 51-40-02, 51-10-02.  (M)
